RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1990, Volume 30, Number 8, Pages 1193–1200 (Mi zvmmf3218)  

This article is cited in 1 scientific paper (total in 1 paper)

An iterative method for solving a problem of diffraction by a spherical segment

V. G. Dudka, Yu. A. Tuchkin, V. P. Shestopalov

Khar'kov

Abstract: An iterative method is proposed for solving the problem of diffraction by a spherical segment (scalar case). The method ultimately yields effective mathematical models for investigations in the quasi-optical domain. Underlying it is a rigorous method for solving the scattering problem. The efficiency of the method is estimated and it is compared with approximate methods.

Full text: PDF file (927 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1990, 30:4, 159–164

Bibliographic databases:

UDC: 519.6:535.4
Received: 07.09.1989

Citation: V. G. Dudka, Yu. A. Tuchkin, V. P. Shestopalov, “An iterative method for solving a problem of diffraction by a spherical segment”, Zh. Vychisl. Mat. Mat. Fiz., 30:8 (1990), 1193–1200; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 159–164

Citation in format AMSBIB
\Bibitem{DudTucShe90}
\by V.~G.~Dudka, Yu.~A.~Tuchkin, V.~P.~Shestopalov
\paper An iterative method for solving a~problem of diffraction by a~spherical segment
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 8
\pages 1193--1200
\mathnet{http://mi.mathnet.ru/zvmmf3218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1074164}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 4
\pages 159--164
\crossref{https://doi.org/10.1016/0041-5553(90)90058-Z}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3218
  • http://mi.mathnet.ru/eng/zvmmf/v30/i8/p1193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Svishchev, Yu. A. Tuchkin, “Regularization of the problem of diffraction of an arbitrary electromagnetic wave by a perfectly conducting spherical cap”, Comput. Math. Math. Phys., 38:2 (1998), 252–266  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:67
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020